# SDR IXXA110013O

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 76,349 hours, 19,461 cycles
- Engine: Pwa JT3D7
- Engine time: 66,997 hours, 26,034 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D491C
- Part serial: 234
- Condition: Cracked
- Location: Oil Pressure
- Part time: 66,997 hours, 26,034 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE CREW SHUTDOWN NR 1 ENGINE DUE TO LOSS OF OIL QTY. THEY LANDED WITHOUT FURTHER INCIDENT.  MX INPECTED NR 1 ENGINE AND FOUND OIL DIFFERENTIAL PRESSURE SWITCH HOUSING CRACKED.  THEY REPLACED OIL DIFFERENTIAL PRESSURE SWITCH.  OPS CHECK GOOD IAW MM 79-33-1, 79-20-7 AND ERH 70.01.1.  ACFT WAS RETURNED TO SERVICE.
